Fractal failure of quasilocality for a majority rule transfomation on a Cayley tree - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Letters in Mathematical Physics Year : 2000

Fractal failure of quasilocality for a majority rule transfomation on a Cayley tree

Dates and versions

hal-04391928 , version 1 (12-01-2024)

Identifiers

Cite

Arnaud Le Ny. Fractal failure of quasilocality for a majority rule transfomation on a Cayley tree. Letters in Mathematical Physics, 2000, 54 (1), pp.11-24. ⟨10.1023/A:1007666725121⟩. ⟨hal-04391928⟩
6 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More